# SDR 99ZZZM412

- Difficulty date: May 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N783AT
- Make and model: Boeing 727227
- Aircraft serial: 22000
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 182994
- Condition: Inoperative
- Location: Te Flaps
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH ON FLAP EXTENSION, 2 DEGREES TO 5 DEGREES, OUTBOARD FLAPS STOPPED HALFWAY BETWEEN SETTINGS WITH AMBER LED LIGHTS.  AFTER SEVERAL MINUTES FLAPS WENT TO 5 DEGREES ON THEIR OWN.  REPLACED FLAP INDICATOR AND LUBED OUTBOARD FORWARD FLAPS WITH MIL H5606.  (M)
